If you've got a splitting headache, its easy to want to end it at all costs. If you're tempted to buy the expensive painkillers because you think it will help, watch out!
Take a look at the ingredients. 16x 200mg of paracetamol is 16x 200mg of paracetamol. Whether it comes in a 19p box or a £3.39 box the effect is identical.
Boots currently sells Neuromol 24 pack for £7.39. The active ingredient is 500mg paracetamol and 200mg ibuprofen.
Buying 16 tablets of from Asda of paracetamol (£0.19) and ibuprofen (£0.25) totals £0.44! That makes 24 tablets the equivalent of £0.66.
A massive £6.73 extra - 11x as much for a brand name. Your headache won't know any different but your bank balance will.